# SDR C2XA02TY114

- Difficulty date: August 1, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 14565200401
- Part serial: SA5011
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE LEFT, NR 2 LEADING EDGE WAS FOUND DENTED AROUND A SCREW HOLE ON THE LOWER CENTER SIDE.  MAINTENANCE REPAIRED THE DENT IAW-EMB-GST2378/02, THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
